# SDR DXTA2013122605607

- Difficulty date: December 24, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 6,993 hours, 4,959 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 7470
- Part serial: 742
- Condition: Failed
- Location: Hyd Sys
- Part time: 6,393 hours, 4,960 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF,  LEADING TO A FLASHING HYD PRESSURE & STAB MISCOMPARE ANNUNCIATOR.  AFTER ABOUT 45 SECONDS,  GEAR UNSAFE LIGHT EXTINGUISHED WITH A HEAVIER THAN NORMAL THUD UNDER FLIGHT DECK FLOOR.  A FEW SECONDS LATER THE HYD PRESSURE & STAB MISCOMPARE ANNUNCIATOR EXTINGUISHED.  RETURNED FOR LANDING WITH NORMAL GEAR EXTENSION.   JACKED AIRCRAFT, CYCLED LANDING GEAR THREE TIMES APPROXIMATELY 30 CYCLES EACH TIME WHILE MOVING FLAPS,  COULD NOT DUPLICATE. NO STAB MISCOMPARE OR GEAR UNLOCK LIGHT, WORK DONE IAW MM 32-01-00. DOWN JACKED AIRCRAFT. VERIFIED NO DEFECTS DURING GEAR SWINGS. JACKED AIRCRAFT, COMPLIED WITH GEARS SWINGS AND FLAP AND STAB MOVEMENT, UNABLE TO DUPLICATE. SET HYDRAULIC MULE TO THREE GPM AND COMPLIED WITH FUNCTIONAL CHECK, OPS CHECKED GOOD. SUSPECT BAD PRESSURE RELIEF VALVE, COMPLIED WITH SWINGS SYSTEM BEGAIN TO FAIL PRESSURE LIGHT REMAINED ILLUMINATED, STAB MISCOMPARE LIGHT ON AND GEAR UNSAFE LIGHT ON. SUSPECT LOADING VALVE BAD WITH HYDRAULICS APPLIED BEGAN TAPPING ON LOADING VALVE, NO CHANGE. FOUND HYDRAULIC RESERVOIR FAILED. REMOVED HYDRAULIC RESERVOIR AND INSTALLED MODIFIED HYDRAULIC RESERVOIR. OPERATIONAL CHECK NORMAL. NO LEAKS FOUND. WORK DONE IAW MM 29-11-01. COMPLIED WITH GEAR SWINGS AFTER INSTALLATION OF NEW HYD RESERVOIR. UNABLE TO DUPLICATE GEAR UNSAFE LIGHT. CYCLED GEAR & FLAPS AT SAME TIME, NO STAB MISCOMPARE OR GEAR UNSAFE LIGHT PRESENT. VERIFIED NO DEFECTS NOTED DURING OPERATIONAL CHECKS.
